# SDR QMLA2019040279034

- Difficulty date: March 27, 2019
- Submitted: April 2, 2019
- Operation: Air carrier
- Aircraft: N405LN
- Make and model: Bell 412
- Aircraft serial: 33025
- Aircraft time: 18,167 hours, 47,909 cycles
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Panel
- Part number: 205032811077
- Condition: Delaminated
- Location: Tailboom
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R/H TAILBOOM PANEL P/N 205 032 811 077 OUTER SKIN DELAMINATED APPROX. 24” X 3.5” BETWEEN BOOM STATIONS 77-101 WL 72.L/H TAILBOOM PANEL P/N H205 032 813 67 OUTER SKIN DELAMINATED APPROX. 15” X 2.75” BETWEEN BOOM STATIONS 73-88. ALSO PANEL HAS CORROSION  ALONG TOP EDGE WORST SPOT IS 1” HOLE THRU SKIN AT BOOM STATION 74.
